NUMARK Co-Codamol Effervescent Tablets 8/500mg

NUMARK Co-Codamol Effervescent Tablets 8/500mg  

For short term trearment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.

32 tablets
£4.00
BUY

Active Ingredients:

  • Paracetamol 500mg
  • Codeine phosphate 8mg

Warnings, Side Effects:

Consult your doctor or pharmacist before using this product if: - You are pregnant or trying to become pregnant. - You have liver or kidney disease. - You have thyroid or adrenal disease. - You have asthma or breathing difficulties. - You have urinary problems. - You have suffered a recent head injury. Do not take with any other paracetamol, codeine or codeine phosphate-containing products. Taking codeine regularly for a long time can lead to addiction, which might cause you to feel restless and irritable when you stop the tablets. To be taken for a maximum of 3 days onlyDo not take for more than three days without consulting a doctor. Not recommended for children If you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.